Anmelden/Registrieren
Erscheinungsjahr:
 
Zurück zur geteilten Ansicht
Yiqiang Q. Zhao

Veröffentlichungen von Yiqiang Q. Zhao zu Zhao, Yiqiang ->
weitere Veröffentlichungen von Yiqiang Q. Zhao:
First-passage-time and busy-period distributions of discrete-time Markovian queues:Geom(n)/Geom(n)/1/N (1994)
On a decomposition for infinite transition matrices (1997)
Correction to: On a decomposition for infinite stochastic matrices (2000)
Ergodicity of the BMAP/PH/s/s+K retrial queue with PH-retrial times (2000)
Veröffentlichungen zu Zhao, Yiqiang
Zurück zur geteilten Ansicht
Verfasser Titel Jahr absteigend sortierenaufsteigend sortieren
zeige Details
1
Zhao, Yiqiang Analysis of the GIX/M/c model
in: Queueing systems , ISSN 1572-9443, Vol. 15 (1/4. 1994), p. 347-364
Zugang: zum Volltext
ähnliche Vorschläge
1994
zeige Details
2
Zhao, Yiqiang, Grassmann, Winfried K. A numerically stable algorithm for two server queue models
in: Queueing systems , ISSN 1572-9443, Vol. 8 (1. 1991), p. 59-79
Zugang: zum Volltext
ähnliche Vorschläge
1991
zeige Details
3
Chaudhry, Mohan L., Zhao, Yiqiang Q. First-passage-time and busy-period distributions of discrete-time Markovian queues:Geom(n)/Geom(n)/1/N
in: Queueing systems , ISSN 1572-9443, Vol. 18 (1/2. 1994), p. 5-26
Zugang: zum Volltext
ähnliche Vorschläge
1994
zeige Details
4
Zhao, Yiqiang Quennel, Alfa, Attahiru Sule Performance analysis of a telephone system with both patient and impatient customers
in: Telecommunication systems , ISSN 1572-9451, Vol. 4 (1. 1995), p. 201-215
Zugang: zum Volltext
ähnliche Vorschläge
1995
zeige Details
5
Zhao, Yiqiang Q., Li, Wei, ... On a decomposition for infinite transition matrices
in: Queueing systems , ISSN 1572-9443, Vol. 27 (1/2. 1997), p. 127-130
Zugang: zum Volltext
ähnliche Vorschläge
1997
zeige Details
6
Zhao, Yiqiang Q., Li, Wei, ... Correction to: On a decomposition for infinite stochastic matrices
in: Queueing systems , ISSN 1572-9443, Vol. 35 (1/4. 2000), p. 399-399
Zugang: zum Volltext
ähnliche Vorschläge
2000
zeige Details
7
He, Qi-Ming, Li, Hui, ... Ergodicity of the BMAP/PH/s/s+K retrial queue with PH-retrial times
in: Queueing systems , ISSN 1572-9443, Vol. 35 (1/4. 2000), p. 323-347
Zugang: zum Volltext
ähnliche Vorschläge
2000
zeige Details
8
Ka-Shu Wong, Gane, Liu, Bin, ... A genetic variation map for chicken with 2.8 million single-nucleotide polymorphisms
in: Nature . - London [u.a.] : Nature Publising Group, ISSN 1476-4687, Vol. 432, No. 7018 (2004), p. 717-722
Zugang: zum Volltext
ähnliche Vorschläge
2004